MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE
Catalog Number 05168589190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable creatinine (crep gen.2) result from the cobas 8000 c702 module.The initial result was 9.7 mg/dl and was reported outside of the laboratory.The patient had a new sample drawn at another facility and the result did not match.No specific data was provided.The original sample was repeated and the result was 0.6 mg/dl.This result was believed correct.
 
Additional Manufacturer Narrative
The analyzer serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The analyzer alarm trace contained multiple sample short and abnormal aspiration alarms on the date of the event near the time the sample was processed.The field service engineer found a film in the water tank.He performed a full decontamination and ran precision testing.The customer ran qc and all results met system specifications.Operational and/or mechanical checks passed.The investigation determined the service actions resolved the issue.

Brand Name
CREP2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17932058
Report Number1823260-2023-03294
Device Sequence Number6416615
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number05168589190
Device Lot Number71018001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale